Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Bivariate interpolation with quadratic box splines


Authors: Morten Dæhlen and Tom Lyche
Journal: Math. Comp. 51 (1988), 219-230
MSC: Primary 41A05; Secondary 41A15, 65D07
MathSciNet review: 942151
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence and uniqueness results are given for interpolation with translates of a bivariate, three-directional, $ {C^0}$-quadratic box spline over a finite polygonal region. A Hermite interpolation problem for a slightly more general box spline is also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 41A15, 65D07

Retrieve articles in all journals with MSC: 41A05, 41A15, 65D07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0942151-1
PII: S 0025-5718(1988)0942151-1
Keywords: Interpolation, box splines, bivariate, three-direction grid
Article copyright: © Copyright 1988 American Mathematical Society